# SDR SWAA2023032319377

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 63,445 hours, 39,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LENS ON EMERGENCY LIGHT AT LOCATION 19DEF MISSING LENS ON EMERGENCY LIGHT AT LOCATION 19DEF<[01] INSTALLED EMERGENCY LIGHT LENSE AT ROW 19DEF IAW AMM 33-51-03
